Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Concerning a suggested and discarded generalization of the Weierstrass factorization theorem


Author: L. L. Dines
Journal: Bull. Amer. Math. Soc. 30 (1924), 233-236
DOI: https://doi.org/10.1090/S0002-9904-1924-03889-0
MathSciNet review: 1560882
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1924-03889-0